# SDR MWEA011036

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591143277
- Condition: Cracked
- Location: Station 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 897 AT LONGERON 2 RIGHT IS CRACKED.  --  REMOVED DAMAGE, TRIMMED AND LOCATED SPLICES AND FRAME, INSTALLED REPAIR PARTS.
